Open Access
2014 Singular values and eigenvalues of matrices in $\mathfrak{so}_n(\mathbb{C})$ and $\mathfrak{sp}_n(\mathbb{C})$
Durmuş Bozkurt, Tin-Yau Tam, Wen Yan
Ann. Funct. Anal. 5(1): 94-100 (2014). DOI: 10.15352/afa/1391614573


We give a complete relation between the singular values and eigenvalues of a complex skew symmetric matrix in terms of multiplicative majorization and double occurrences of singular values and eigenvalues. Similar studies are given for matrices in the algebras $\mathfrak{sp}_n(\mathbb{C})$ and $\mathfrak{sp}_n(\mathbb{R})$.


Download Citation

Durmuş Bozkurt. Tin-Yau Tam. Wen Yan. "Singular values and eigenvalues of matrices in $\mathfrak{so}_n(\mathbb{C})$ and $\mathfrak{sp}_n(\mathbb{C})$." Ann. Funct. Anal. 5 (1) 94 - 100, 2014.


Published: 2014
First available in Project Euclid: 5 February 2014

zbMATH: 1280.15012
MathSciNet: MR3119116
Digital Object Identifier: 10.15352/afa/1391614573

Primary: 15A45
Secondary: 15A18‎ , 47Bxx

Keywords: complex skew symmetric matrix , Eigenvalues , singular values

Rights: Copyright © 2014 Tusi Mathematical Research Group

Vol.5 • No. 1 • 2014
Back to Top